# SDR QXEA2012092601101

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,239 hours, 15,196 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0355
- Condition: Malfunctioned
- Location: Propeller
- Part time: 4,789 hours, 4,919 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOW TO COME OUT OF FEATHER DURING START.  CHECKED CDS NO FAULTS FOUND.  R & R NR 2 OVERSPEED GOVERNOR IAW AMM TASK 61-20-26-00-801/400/801. OPS CHECK GOOD AND NO LEAKS NOTED.  OVERSPEED GOVERNOR WAS CHANGED AS PRECAUTIONARY MEASURE.  RETURNED TO SERVICE.
